Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 430, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 17, 2023, 11:22 PM CDT for 7 counties in Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2023, 11:22 PM CDT (04:22 UTC)
- Expired
- Jun 18, 2023, 12:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Caddo County, OK, Comanche County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Kiowa County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 82 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 8:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2431 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.2
The text
As transmitted.
713
WUUS54 KOUN 180422
SVROUN
OKC015-031-055-057-065-075-149-180500-
/O.NEW.KOUN.SV.W.0430.230618T0422Z-230618T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1122 PM CDT Sat Jun 17 2023
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Washita County in western Oklahoma...
Northwestern Comanche County in southwestern Oklahoma...
Northwestern Caddo County in southwestern Oklahoma...
Northern Jackson County in southwestern Oklahoma...
Kiowa County in southwestern Oklahoma...
Central Harmon County in southwestern Oklahoma...
Greer County in southwestern Oklahoma...
* Until midnight CDT.
* At 1122 PM CDT, severe thunderstorms were located along a line
extending from 4 miles east of Bessie to 5 miles southwest of
Hobart to 7 miles east of Vinson, moving southeast at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Hobart, Mangum, Cordell, Hollis, Granite, Burns Flat, Carnegie,
Sentinel, Blair, Mountain View, Dill City, Corn, Lone Wolf,
Mountain Park, Eakly, Roosevelt, Gotebo, Bessie, Martha, and Rocky.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3490 10000 3511 9928 3546 9914 3547 9837
3468 9877 3467 10000
TIME...MOT...LOC 0422Z 294DEG 38KT 3539 9891 3496 9915 3487 9973
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Mahale1 follow-up statement
698
WWUS54 KOUN 180445
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1145 PM CDT Sat Jun 17 2023
OKC015-031-055-057-065-075-149-180500-
/O.CON.KOUN.SV.W.0430.000000T0000Z-230618T0500Z/
Washita OK-Comanche OK-Caddo OK-Jackson OK-Kiowa OK-Harmon OK-
Greer OK-
1145 PM CDT Sat Jun 17 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN WASHITA...NORTHWESTERN COMANCHE...WEST CENTRAL
CADDO...NORTHERN JACKSON...KIOWA...CENTRAL HARMON AND GREER
COUNTIES...
At 1145 PM CDT, severe thunderstorms were located along a line
extending from near Carnegie to near Cooperton to 7 miles south of
Vinson, moving southeast at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Hobart, Mangum, Hollis, Granite, Carnegie, Blair, Mountain View, Lone
Wolf, Mountain Park, Roosevelt, Gotebo, Martha, Rocky, Gould,
Friendship, Cooperton, Tom Steed Reservoir, Vinson, Cloud Chief, and
Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3490 10000 3511 9928 3532 9870 3528 9847
3468 9877 3467 10000
TIME...MOT...LOC 0445Z 293DEG 38KT 3512 9865 3487 9890 3480 9987
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MahaleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:56 PM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, Jun 17, 6:56 PM CDT, 4 hours 26 minutes before
Area Forecast Discussion National Weather Service Norman OK 656 PM CDT Sat Jun 17 2023 ...New AVIATION... .SHORT TERM... (This evening through Sunday) Issued at 236 PM CDT Sat Jun 17 2023 Severe weather, including the potential for significant hail and wind, will occur later this afternoon through tonight. There is also a risk for tornadoes as the low-level jet strengthens this evening. Water vapor imagery indicates an intense shortwave trough associated with anomalous mid-level flow (~60 to 65 knot 500 mb) moving across Colorado early this afternoon. At the surface, a diffuse boundary/effective warm front is slowly advancing northward across Oklahoma and a dryline is tightening across the Texas panhandle. There will be three synoptic to mesoscale zones for severe convective development as this shortwave trough approaches the Southern Plains: 1) Ascent downstream from this trough is resulting in severe convection developing across the High Plains of Colorado. These thunderstorms will grow upscale into a mesoscale convective system (MCS) that will advance southeastward across southwest Kansas and eventually into northwest Oklahoma by mid-evening. 2) The effective warm front/retreating boundary ahead of the MCS will be an additional focus for convection. Convective inhibition is forecast to sufficiently weaken for discrete/supercellular convection ahead of the MCS--most likely across northwest Oklahoma. This may occur as early as 5 PM. Overtime, the MCS should overtake the discrete convection as it approaches from the northwest. 3) A dryline across the eastern Texas panhandle will be a third focus for convection. A ~60 knot mid-level jet associated with the shortwave trough will impinge on the dryline by mid to late afternoon. Mid-level ascent combined with the dryline circulation will likely be sufficient for isolated to scattered convection along the dryline. These thunderstorms would move into western north Texas and southwest Oklahoma and may also grow upscale into a complex that would track near the Red River. Initially, with any discrete convection across northwest Oklahoma and western north Texas/south west Oklahoma, the primary hazard will be large, potentially significant hail given the magnitude of cloud layer shear (~80 to 90 knots) that is primarily in the zonal direction (west to east). As the MCS advances southeastward and convection consolidates, damaging wind gusts will become the primary hazard; however, large hail will remain a hazard with any embedded, locally intense updrafts. In addition, with a strengthening low-level jet, there will be a tornado risk with any embedded supercellular structures/QLCS mesovortices (LCLs should also lower during the evening). Finally, heavy rainfall will occur with the most intense thunderstorms. Any urban areas or locations with training thunderstorms will have the potential for flooding. The complex of thunderstorms is expected to exit southeast Oklahoma by early Sunday morning. In the system's wake, a dry Father's Day is expected with seasonable temperatures and abundant sunshine. Mahale && .LONG TERM... (Sunday night through next Friday) Issued at 236 PM CDT Sat Jun 17 2023 For early next week, a ~595 dam mid-level ridge is progged to expand northward into the Southern Plains with Oklahoma and north Texas being on the northern periphery of its influence. The attendant low-level thermal ridge will also expand northward with 850 mb temperatures rising to ~30 deg C across western north Texas by Tuesday. As a result, hot conditions will develop with temperatures ranging from the low 90s across northeast Oklahoma to the mid 100s deg F across western north Texas for Monday through Wednesday. Confidence on the heat is high as even the 25th percentile of NBM probabilistic guidance has highs near 100 deg F in Wichita Falls on Tuesday. Deterministic and ensemble guidance does indicate the ridge may shift back to the southwest as a closed-low develops across the eastern U.S. toward the latter half of the week. As a result, the temperature forecast lowers slightly with an added chance for showers and thunderstorms with northwest flow aloft. Mahale && .AVIATION... (00Z TAFS) Issued at 640 PM CDT Sat Jun 17 2023 Watching two main areas of strong to severe thunderstorms early this evening. Storms across parts of northern and western Texas may remain far enough south to mainly impact only the SPS terminal through the evening. However, a more consolidated area of storms is expected to move across at least the northern half of Oklahoma. VFR conditions are expected in the pre storm environment, but as storms potential move across terminal sites later this evening and overnight, IFR visibility is expected along with rather strong and erratic winds. Hail will also be a concern with storms, especially through about 4-5Z. It is possible that gusty easterly winds will occur after the storms move east later tonight, especially across the PNC/SWO/OKC/OUN sites. A northerly wind is expected during at least the first part of Sunday with residual clouds decreasing. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 64 84 65 93 / 80 10 0 0 Hobart OK 62 90 64 99 / 50 0 0 0 Wichita Falls TX 67 95 67 103 / 50 0 0 0 Gage OK 58 88 62 98 / 60 0 0 0 Ponca City OK 63 84 63 92 / 80 20 0 0 Durant OK 68 90 67 96 / 70 20 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...10 LONG TERM....10 AVIATION...06
Hazardous weather outlook, Jun 17, 4:48 PM CDT, 6 hours 34 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 448 PM CDT Sat Jun 17 2023 OKZ004>048-050>052-TXZ083>090-182200- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 448 PM CDT Sat Jun 17 2023 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Thunderstorms will move into western Oklahoma and north Texas from the Texas panhandle and into northwest Oklahoma from Kansas this evening. Initially, thunderstorms will be more discrete across western Oklahoma and north Texas and will pose a risk of very large hail, damaging winds, and a couple of tornadoes through early this evening. As the complex of storms from Kansas merges with these thunderstorms, very strong damaging wind gusts, embedded tornadoes, and heavy rainfall will become the primary hazards. All this activity is expected to shift east of the area very late tonight into early Sunday morning. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across should prepare for severe weather operations tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Heat... Heat index values from 100 to 110 degrees are forecast Monday through Wednesday of next week. .Thunderstorms... Thunderstorm chances return to parts of northern and western Oklahoma Thursday and Friday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Local storm report, Jun 17, 10:29 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1029 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM Tstm Wnd Gst 2 SSW Vance Air Force B 36.32N 97.92W
06/17/2023 M64 MPH Garfield OK AWOS
AWOS station KEND Enid Vance AFB.
&&
MADLocal storm report, Jun 17, 10:30 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1030 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM Tstm Wnd Gst 1 NNW Watonga 35.87N 98.42W
06/17/2023 M58 MPH Blaine OK AWOS
AWOS station KJWG Watonga.
&&
MADLocal storm report, Jun 17, 10:32 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1032 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM Tstm Wnd Dmg Sharon 36.28N 99.34W
06/17/2023 Woodward OK Public
Social media video - Damage to tree limbs.
Time estimated.
&&Local storm report, Jun 17, 10:40 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1040 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM Tstm Wnd Gst 4 NNW Lebanon 34.04N 96.94W
06/17/2023 M63 MPH Marshall OK Mesonet
Mesonet station MADI Madill.
&&
MADLocal storm report, Jun 17, 10:42 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1042 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM Tstm Wnd Gst 3 SE Breckenridge 36.41N 97.69W
06/17/2023 M73 MPH Garfield OK Mesonet
Mesonet station BREC Breckinridge.
&&
MADLocal storm report, Jun 17, 11:18 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1118 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM Tstm Wnd Gst 2 WNW Warr Acres 35.53N 97.65W
06/17/2023 M59 MPH Oklahoma OK ASOS
&&
EMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:24 PM CDT | Tornado Warning | OUN | Ellis, Harper | 51 min |
| Jun 17, 7:26 PM CDT | Special Weather Statement | OUN | Roger Mills | 34 min |
| Jun 17, 7:32 PM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| Jun 17, 7:38 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 38 min |
| Jun 17, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 46 min |
| Jun 17, 8:04 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 41 min |
| Jun 17, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 40 min |
| Jun 17, 8:07 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 38 min |
| Jun 17, 8:09 PM CDT | Tornado Warning | OUN | Harper, Woodward | 25 min |
| Jun 17, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 35 min |
| Jun 17, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 46 min |
| Jun 17, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 44 min |
| Jun 17, 8:32 PM CDT | Tornado Warning | OUN | Cotton | 16 min |
| Jun 17, 8:39 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 2 hr |
| Jun 17, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 46 min |
| Jun 17, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Major, Woods, Woodward | 44 min |
| Jun 17, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 50 min |
| Jun 17, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Custer, Dewey, Ellis, Roger Mills and 1 more | 49 min |
| Jun 17, 9:12 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Jefferson, Stephens | 2 hr |
| Jun 17, 9:17 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 43 min |
| Jun 17, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Major and 1 more | 45 min |
| Jun 17, 9:33 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| Jun 17, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 48 min |
| Jun 17, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Dewey, Garfield and 4 more | 40 min |
| Jun 17, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills, Washita | 49 min |
| Jun 17, 10:09 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 51 min |
| Jun 17, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 2 more | 61 min |
| Jun 17, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Garfield, Grady and 7 more | 41 min |
| Jun 17, 10:21 PM CDT | Areal Flood Advisory | OUN | Carter, Coal, Johnston, Murray, Pontotoc | 3 hr |
| Jun 17, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 49 min |
| Jun 17, 10:41 PM CDT | Tornado Warning | OUN | Garfield, Logan, Noble, Payne | 22 min |
| Jun 17, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Lincoln, Logan, McClain and 4 more | 38 min |
| Jun 17, 10:55 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Logan, Noble, Payne | 50 min |
| Jun 17, 10:59 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal | 47 min |
| Jun 17, 10:59 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson, Kiowa, Washita | 46 min |
| Jun 17, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 34 min |
| Jun 17, 11:24 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Noble, Payne, Pottawatomie, Seminole | 51 min |
| Jun 17, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Lincoln, McClain, Murray, Oklahoma and 3 more | 49 min |
| Jun 17, 11:28 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Johnston | 2 hr |
| Jun 17, 11:33 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Payne | 20 min |
| Jun 17, 11:46 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Kiowa, Washita | 3 hr |
| Jun 17, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Greer, Harmon, Jackson, Kiowa | 38 min |
| Jun 18, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 14 min |
| Jun 18, 12:22 AM CDT | Special Weather Statement | OUN | Grady | 23 min |
| Jun 18, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 49 min |
| Jun 18, 12:47 AM CDT | Special Weather Statement | OUN | Garvin, McClain | 28 min |
| Jun 18, 12:58 AM CDT | Special Weather Statement | OUN | Grady | 32 min |
| Jun 18, 1:06 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie | 39 min |
| Jun 18, 1:34 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Pottawatomie, Seminole | 26 min |
| Jun 18, 2:30 AM CDT | Special Weather Statement | OUN | Grady | 30 min |
| Jun 18, 2:31 AM CDT | Special Weather Statement | OUN | Jefferson | 29 min |
| Jun 18, 2:43 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain | 19 min |
| Jun 18, 2:45 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 18 min |
| Jun 18, 3:36 AM CDT | Special Weather Statement | OUN | Love | 24 min |
| Jun 18, 3:50 AM CDT | Special Weather Statement | OUN | Garvin | 25 min |
| Jun 18, 4:01 AM CDT | Special Weather Statement | OUN | Marshall | 29 min |
| Jun 18, 4:06 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 24 min |
| Jun 18, 4:14 AM CDT | Special Weather Statement | OUN | Garvin | 31 min |
| Jun 18, 4:31 AM CDT | Special Weather Statement | OUN | Carter | 29 min |
| Jun 18, 4:40 AM CDT | Severe Thunderstorm Warning | OUN | Carter | 35 min |
| Jun 18, 4:50 AM CDT | Special Weather Statement | OUN | Coal, Pontotoc | 25 min |
| Jun 18, 5:13 AM CDT | Special Weather Statement | OUN | Marshall | 32 min |
| Jun 18, 5:20 AM CDT | Special Weather Statement | OUN | Bryan | 25 min |
| Jun 18, 5:24 AM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 13 min |
| Jun 18, 2:44 PM CDT | Heat Advisory | OUN | Cotton, Jefferson, Love, Tillman | 30 hr |
| Jun 18, 2:44 PM CDT | Heat Advisory | OUN | Atoka, Beckham, Blaine, Bryan, Caddo, Canadian and 32 more | 54 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.